Rafael Payá, Yousef Saleh; New Sufficient Conditions for the Denseness of Norm Attaining Multilinear Forms. Bull London Math Soc 2002; 34 (2): 212-218. doi: 10.1112/S0024609301008797
Download citation file:
© 2017 Oxford University Press
This paper gives new sufficient conditions for the density of the set of norm attaining multilinear forms in the space of all continuous multilinear forms on a Banach space. The symmetric case is also discussed.
Most users should sign in with their email address. If you originally registered with a username please use that to sign in.
Oxford University Press is a department of the University of Oxford. It furthers the University's objective of excellence in research, scholarship, and education by publishing worldwide
Sign In or Create an Account
This PDF is available to Subscribers Only
For full access to this pdf, sign in to an existing account, or purchase an annual subscription.